Hokkaido Mathematical Journal

Endpoint estimates for commutators of a class of Littlewood-Paley operators

Yong DING and Qingying XUE

Full-text: Open access

Abstract

In this paper, the weak $L\log L$ estimates for the commutators of a class of Littlewood-Paley operators with real parameter are established by using a technique of the sharp function.

Article information

Source
Hokkaido Math. J., Volume 36, Number 2 (2007), 245-282.

Dates
First available in Project Euclid: 25 June 2010

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1277472804

Digital Object Identifier
doi:10.14492/hokmj/1277472804

Mathematical Reviews number (MathSciNet)
MR2347426

Zentralblatt MATH identifier
1132.42310

Subjects
Primary: 47G10: Integral operators [See also 45P05]
Secondary: 42B25: Maximal functions, Littlewood-Paley theory

Keywords
parameterized Littlewood-Paley operators commutators sharp function Young function Luxemburg norm weak $L\log L$ estimates

Citation

DING, Yong; XUE, Qingying. Endpoint estimates for commutators of a class of Littlewood-Paley operators. Hokkaido Math. J. 36 (2007), no. 2, 245--282. doi:10.14492/hokmj/1277472804. https://projecteuclid.org/euclid.hokmj/1277472804


Export citation